Hopf's lemma for a class of singular/degenerate PDE-S

Hayk Mikayelyan, Henrik Shahgholian

Research output: Journal PublicationArticlepeer-review

9 Citations (Scopus)


This paper concerns Hopf's boundary point lemma, in certain C1, Dini-type domains, for a class of singular/degenerate PDE-s, including p-Laplacian. Using geometric properties of levels sets for harmonic functions in convex rings, we construct sub-solutions to our equations that play the role of a barrier from below. By comparison principle we then conclude Hopf's lemma.

Original languageEnglish
Pages (from-to)475-484
Number of pages10
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Issue number1
Publication statusPublished - 2015
Externally publishedYes


  • Partial differential equations
  • Regularity

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Hopf's lemma for a class of singular/degenerate PDE-S'. Together they form a unique fingerprint.

Cite this